U.S. doctors online nowAsk doctors free
Spring Valley, NY
A 22-year-old female asked:

My husband took sertraline 50mg and buspirone 7.5mg and he felt very dizzy and he felt like breaking things. is that normal?

1 doctor answer1 doctor weighed in
Dr. Warren Wolfe
Family Medicine 58 years experience
Yes: Both of there medications have side effects that you describe and those side effects are magnified many times when taken together. Consult with the prescribing physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 19, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.